# SDR DXTA2010112204312

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 11,506 hours, 7,108 cycles
- Engine: Allsn AE3007C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Line
- Part number: 672610248
- Condition: Chafed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL BOOST ON LT EICAS MESSAGE ILLUMINATED IN FLIGHT AT 41000 FT.  FOUND FUEL LINE COUPLINGS AND PINS CHAFED. REMOVED AND REPLACED LINE IAW MM 28-20-01.
